# SDR ASAA2015051111975

- Difficulty date: May 11, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654659249
- Condition: Corroded
- Location: Bs 727-727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BETWEEN BS 727 - 727A  FLOOR SUPPORT  CORRODED.  ACFT GROUNDED.  REPAIRED THE FLOOR SUPPORT IAW SRM 53-00-53-2R-1 REPAIR 1.
